# SDR SWIA202160726

- Difficulty date: June 24, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280 S25-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS AT FS 280.00 STR 27 AND STR 25L ARE CORRODED    (C-CHECK RO 9/3/21)   REMOVED IB AND OB CLIPS FROM FS 280 STR 26L AND FOUND TO BE DIRT/DEBRIS ONLY. CLEANED DIRT/DEBRIS AND REINSTALLED IAW CRJ 200 SRM 51-24-06 AND 51-42-21. REMOVED AND REPLACED IB AND OB CLIPS FS 280 STR 27 IAW CRJ 200 SRM 51-42-06 AND 51-42-21. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED
